IJPAM: Volume 62, No. 3 (2010)

VORONOVSKAYA FORMULAE FOR KANTOROVICH
TYPE GENERALIZED SAMPLING SERIES

Carlo Bardaro$^1$, Ilaria Mantellini$^2$
$^{1,2}$Department of Mathematics and Informatics
University of Perugia
1, Via Vanvitelli, Perugia, 06123, ITALY
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract.Here we give a Voronovskaya type formula for Kantorovich generalized sampling series and a corresponding quantitative version in terms of some moduli of smoothness.

Received: May 4, 2010

AMS Subject Classification: 41A25, 41A60, 94A20

Key Words and Phrases: Voronovskaya-type formula, moments, Kantorovich generalized sampling series, Peetre K-functional

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 62
Issue: 3